# SDR QXEA2016052400343

- Difficulty date: May 11, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 85329688101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON MACHINED WEB, PN 85329688-101 AT MCD LOWER SURROUND X6.70.  EVALUATED CORROSION, FOUND NO DAMAGE ALLOWED REF TASK CARD 6-53-1160-FWD PASSENGER DOOR.  PARTS REQUIRES REPLACMENT. LOCATED, DRILLED AND REPLACED MACHINED WEB, PN 85329688-11, REF SRM 51-40-07, AND 51-42-05.  INSTALLED REPLACEMENT MACHINED WEB AT FS X6.70, PN 85329688-101, REF SRM 51-42-05, REPAIR 10.
